MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419602010
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The returned device was attached to a boston scientific encore inflation unit and the balloon was inflated to its rated burst pressure of 14 atm and a pinhole leak was noted 12mm proximal from the distal tip.The markerbands and tip section of the device were visually examined, and no issues were noted with the markerbands or tip of the device.A visual and tactile examination of the hypotube shaft found no issues with the shaft.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 26nov2024.It was reported that the balloon issues occurred.The 100% stenosed target lesion was located in the non-tortuous and mildly calcified vessel in the lower extremity.A 6.0 x 200mm, 150cm ranger drug-coated balloon was selected for angiogram.However, during the procedure, it was noted that the balloon was leaking and losing pressure once inflated to 6 atmospheres.The procedure was completed using an alternate device.No patient complications were reported.However, device analysis revealed a pinhole leak at 12mm proximal from the distal tip.

Brand Name
RANGER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20863275
Report Number2124215-2024-75729
Device Sequence Number15594722
Product Code ONU
UDI-Device Identifier08714729976202
UDI-Public08714729976202
Combination Product (Y/N)Y
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model NumberH74939419602010
Device Catalogue NumberH74939419602010
Device Lot Number03794H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown